# SDR AALA20002013

- Difficulty date: December 2, 2000
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, WALL MOUNTED EMERGENCY EXIT LIGHT AT LEFT SIDE DOOR BROKEN.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
